MathSciNet Relay Station
MathSciNet bibliographic data
MR1145601 60F15 (82B05)
Isopi, Marco; Newman, Charles M. The triangle law for Lyapunov exponents of large random matrices. Comm. Math. Phys. 143 (1992), no. 3, 591–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement